Tachipirina 500 mg - antipyretic analgesic 20 tablets
Estimated delivery: 1-3 business days
Estimated delivery: 1-3 business days
Information on returns and shipments
Payment methods
Symptomatic treatment of pain due to fever or arthritic causes.
Efferalgan 500 mg is indicated for the symptomatic treatment of mild to moderate pain and fever in adults and children.
Paracetamol 500 mg.
Hypromellose, povidone, croscarmellose sodium, microcrystalline cellulose, glyceryl behenate, magnesium stearate.
Efferalgan 500 mg tablets are intended for adults and children weighing more than 26 kg (approximately 8 years or older). In children, dosage schedules based on body weight must be followed and therefore it is necessary to choose the appropriate formulation. The correspondence between age and weight is only indicative.
Adults: The dosage is 1 tablet per administration to be repeated, if necessary, after an interval of at least 4 hours, without exceeding 6 tablets per day. In case of more intense pain, 2 tablets per administration can be taken for a maximum of 3 times a day, always respecting an interval of at least 4 hours between administrations.
Children weighing between 26 kg and 40 kg (approximately 8 to 13 years of age): the dosage is 1 tablet per administration, to be repeated, if necessary, after an interval of at least 6 hours, without exceeding 4 tablets per day.
Adolescents weighing more than 40 kg (approximately 12 years or older): The dosage is 1 tablet per administration, to be repeated, if necessary, after an interval of at least 4 hours, without exceeding 6 tablets per day.
Frequency of administration:
Regular administrations prevent fluctuations in pain or fever levels.
In children, the interval between administrations should be regular, both day and night, and should preferably be at least 6 hours.
In adults and adolescents, an interval of at least 4 hours between administrations should always be respected.
Maximum recommended dosage:
In adults and adolescents weighing more than 40 kg, the total dosage of paracetamol should not exceed 3 g per day.
Renal impairment:
In case of severe renal impairment (creatinine clearance less than 10 ml/min), the interval between doses should be at least 8 hours.
Hepatic impairment:
In patients with hepatic impairment, the dose should be reduced or the interval between doses prolonged. The maximum daily dose of paracetamol should not exceed 2 g in the following cases:
- adults weighing less than 50 kg;
- chronic or compensated active liver disease, especially those with mild to moderate hepatic impairment;
- Gilbert's syndrome (familial hyperbilirubinemia);
- chronic alcoholism;
- chronic malnutrition (low hepatic glutathione reserves);
- dehydration.
Duration of treatment:
After 3 consecutive days of treatment, medical evaluation is necessary.
Method of administration:
Oral use. Swallow the tablet whole with a glass of water.
Paracetamol should be administered with caution to patients with mild to moderate hepatic impairment (including Gilbert's syndrome), severe hepatic impairment (Child-Pugh >9), acute hepatitis, concomitant treatment with drugs that alter liver function, glucose-6-phosphate dehydrogenase deficiency, or hemolytic anemia.
Do not administer during chronic treatment with drugs that can induce hepatic monooxygenase or in case of exposure to substances that can have this effect.
Paracetamol should be administered with caution to patients with renal impairment (creatinine clearance ≤ 30 ml/min).
Use with caution in cases of chronic alcoholism, excessive alcohol intake (3 or more alcoholic drinks per day), anorexia, bulimia, or cachexia. Chronic malnutrition (low hepatic glutathione reserves), dehydration, hypovolemia.
During treatment with paracetamol, before taking any other medication, check that it does not contain the same active ingredient, since serious adverse reactions may occur if paracetamol is taken in high doses.
Instruct the patient to contact their doctor before combining any other medication.
High or prolonged doses of the product can cause high-risk liver disease and alterations, even serious, to the kidneys and blood.
In case of prolonged use, it is advisable to monitor liver and kidney function and blood count.
In case of allergic reactions, administration should be suspended.
Important warnings about some of the excipientsThis medicine contains:
Hypersensitivity to paracetamol or propacetamol hydrochloride (paracetamol precursor) or to any of the excipients.
Paracetamol may increase the likelihood of adverse effects when administered concomitantly with other drugs.
The administration of paracetamol may interfere with the determination of uric acid levels (using the phosphotungstic acid method) and blood glucose levels (using the glucose-oxidase-peroxidase method).
During therapy with oral anticoagulants, it is advisable to reduce the doses.
Drugs that induce monooxygenase Use with extreme caution and under close supervision during chronic treatment with drugs that can induce hepatic monooxygenase or in case of exposure to substances that can have this effect (for example, rifampicin, cimetidine, antiepileptics such as glutethimide, phenobarbital, carbamazepine).
Phenytoin Concomitant administration of phenytoin may result in decreased efficacy of paracetamol and an increased risk of hepatotoxicity.
Patients treated with phenytoin should avoid taking high and/or chronic doses of paracetamol. Patients should be monitored for evidence of hepatotoxicity.
Probenecid Probenecid causes at least a two-fold reduction in paracetamol clearance by inhibiting its conjugation with glucuronic acid.
A reduction in the dose of paracetamol should be considered if administered concomitantly with probenecid.
SalicylamideSalicylamide may prolong the elimination half-life (t½) of paracetamol.
Skin reactions of various types and severity have been reported with the use of paracetamol, including cases of erythema multiforme, Stevens-Johnson syndrome, and epidermal necrolysis.
Hypersensitivity reactions such as angioedema, laryngeal edema, and anaphylactic shock have been reported.
In addition, the following side effects have been reported: thrombocytopenia, leukopenia, anemia, agranulocytosis, liver function abnormalities and hepatitis, renal disorders (acute renal failure, interstitial nephritis, hematuria, anuria), gastrointestinal reactions, and dizziness.
The table below lists the adverse reactions, some of which are of which previously mentioned, associated with the administration of paracetamol, resulting from post-marketing surveillance.
The frequency of the adverse reactions listed below is unknown.
| Blood and lymphatic system disorders | Thrombocytopenia, neutropenia, leukopenia |
| Gastrointestinal disorders | Diarrhea, abdominal pain |
| Hepatobiliary system disorders | Increased liver enzymes |
| Immune system disorders | Anaphylactic shock, Quincke's edema, Hypersensitivity |
| Diagnostic investigations | Decreased INR values, increased INR values |
| Skin and subcutaneous tissue disorders | Urticaria, erythema, rash |
| Vascular system disorders | Hypotension (as a symptom of anaphylaxis) |
In case of overdose, paracetamol can cause hepatic cytolysis, which can lead to massive and irreversible necrosis.
There is a risk of intoxication, especially in patients with liver diseases. liver diseases, in cases of chronic alcoholism, in patients with chronic malnutrition, and in patients receiving enzyme inducers.
In these cases, overdose can be fatal.
Symptoms generally appear within the first 24 hours and include: nausea, vomiting, anorexia, pallor, malaise and diaphoresis.
Overdose with acute ingestion of 7.5 g or more of paracetamol in adults and 140 mg/kg of body weight in children causes hepatic cytolysis that can progress to complete and irreversible necrosis, resulting in hepatocellular insufficiency, metabolic acidosis and encephalopathy, which can lead to coma and death.
At the same time, increased levels of hepatic transaminases (AST, ALT), lactate dehydrogenase and bilirubin are observed, together with a decrease in the prothrombin value, which can appear 12 to 48 hours after the Administration. Clinical symptoms of liver damage usually appear after one or two days and peak after 3-4 days.
Emergency measures:
Clinical experience with the use of paracetamol during pregnancy and breastfeeding is limited.
Pregnancy Epidemiological data on the use of therapeutic doses of oral paracetamol indicate that no adverse effects occur in pregnant women or on the health of the fetus or newborns.
Reproductive studies with paracetamol have not revealed any malformations or fetotoxic effects.
Paracetamol should, however, be used during pregnancy only after a careful risk/benefit assessment.
In pregnant patients, the recommended dosage and duration of treatment must be strictly observed.
Breastfeeding Paracetamol is excreted in small amounts in breast milk.
Rash has been reported in children. Breastfeeding.
However, paracetamol administration is considered compatible with breastfeeding.
Caution should, however, be exercised when administering paracetamol to breastfeeding women.
This medicine does not require any special storage conditions.
30 coated tablets.
This product has been on sale since 18/03/2025
In the last 30 days, the product's lowest price was 5,14 €